# SDR AALA202111156387

- Difficulty date: November 5, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A300*
- Aircraft serial: 1521
- Aircraft time: 66,691 hours, 25,254 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 63,854 hours, 28,235 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779633
- Condition: Stalled
- Location: Zone 400 - Nac/P
- Part time: 63,854 hours, 28,235 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED: JUST PRIOR TO ARRIVING AT DFW, THE CREW RECEIVED AN ENGINE 2 FAIL / STALL ECAM MESSAGE, FOLLOWED BY MULTIPLE SPURIOUS ECAMS, THE #2 ENGINE  EGT APPEARED HIGH AND THE CREW SHUT DOWN THE ENGINE..  UPON LANDING AT DFW MAINTENANCE FOUND BLADE DEBRIS LAYING IN THE BACK OF THE ENGINE. **SUPPLEMENTAL REPORT FOR AALA202111086387: REPLACED #2 ENGINE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER 26L40071001** (CLOSED)
